# SDR ASAA2014111509671

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 24,697 hours, 7,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT LEFT LAV EMERGENCY LIGHTING COVER POPPED OFF.  ACFT GROUNDED. INSTALLED NEW LENS FOR EMERGENCY EXIT LIGHT, AISLE, AFT LAV.  OPS CKS NORMAL.
